# SDR CA190625023

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 8220044
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE HDG KNOB ON FLIGHT CONTROL PANEL WAS REPORTED ERRATIC IN AIR. PILOT SWITCHED TO MANUAL CONTROLLING AND ELECTED TO DIVERT.  CORRECTIVE ACTION: THE FCP WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICES (TC# 20190625023)
